# SDR P5CA0401251

- Difficulty date: October 12, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 95,673 hours, 17,689 cycles
- Engine: Ge CF650C2
- Engine time: 45,078 hours, 6,198 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Chafed
- Location: Bleed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE BLEED VALVE CLOSED, LIGHT STAYS ON AT CRUISE PWR & POPPED C/B AT LANDING.  REPAIRED CHAFED WIRE PYLON TO HIGH STAGE BLEED VALVE PER WPM CH 20-10-13, OPERATIONAL CHECK OK.
